Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – N
Nagórko, Andrzej
On the stability of asymptotic property C for products and some group extensions
Naik, Swatee
Twisted Alexander polynomials of periodic knots
Ozsváth–Szabó and Rasmussen invariants of doubled knots
Naimi, Ramin
Complete graphs whose topological symmetry groups are polyhedral
Many, many more intrinsically knotted graphs
Naito, Takahito
On the mapping space homotopy groups and the free loop space homology groups
Nakamura, Inasa
Surface links which are coverings over the standard torus
Namazi, Hossein
Quasi-convexity and Shrinkwrapping
Naot, Gad
The universal Khovanov link homology theory
Natale, Sonia
Faithful simple objects, orders and gradings of fusion categories
Navas Flores, Andrés
A new characterization of Conrad's property for group orderings, with applications
Nelson, Joanna
Symplectic embeddings of four-dimensional polydisks into balls
Nelson, Victor
Signed ordered knotlike quandle presentations
Némethi, András
Links of plane curve singularities are L-space links
Morse theory for manifolds with boundary
Nendorf, Rob
Neto, Oziride
Some results on vector bundle monomorphisms
Neumann, Walter
Immersed and virtually embedded π1–injective surfaces in graph manifolds
Neumann-Coto, Max
A characterization of shortest geodesics on surfaces
Ng, Lenhard
A Legendrian Thurston–Bennequin bound from Khovanov homology
Maximal Thurston—Bennequin number of two-bridge links
A family of transversely nonsimple knots
Satellites of Legendrian knots and representations of the Chekanov-Eliashberg algebra
Obstructions to Lagrangian concordance
Ngo, Tuan
The Lannes-Zarati homomorphism and decomposable elements
Nguyen, Duc-Manh
Translation surfaces and the curve graph in genus two
Nguyen, Hoang
Distortion of surfaces in graph manifolds
Nguyen, Hoang Kim
On the infinite loop space structure of the cobordism category
Nguyen, Timothy
Lagrangian correspondences and Donaldson's TQFT construction of the Seiberg-Witten invariants of $3$-Manifolds
Nguyen Tien, Quang
Ni, Yi
Sutured Heegaard diagrams for knots
Non-separating spheres and twisted Heegaard Floer homology
Characterizing slopes for torus knots
Detection of knots and a cabling formula for A-polynomials
Finite Dehn surgeries on knots in S^3
Niblo, Graham
Engulfing in word-hyperbolic groups
Complexes and Exactness of Certain Artin Groups
A homological characterization of topological amenability
A characterization for asymptotic dimension growth
Nica, Bogdan
Nicas, Andrew
Hochschild homology relative to a family of groups
Nicolaescu, Liviu
Pixelations of planar semialgebraic sets and shape recognition
Niebrzydowski, Maciej
Entropic magmas, their homology, and related invariants of links and graphs
Niederkrüger, Klaus
The plastikstufe — a generalization of the overtwisted disk to higher dimensions
Nikkuni, Ryo
An intrinsic non-triviality of graphs
Nikolaus, Thomas
Universality of multiplicative infinite loop space machines
Localization of cofibration categories and groupoid $c^*$-algebras
Presentably symmetric monoidal $\infinity$-categories are represented by symmetric monoidal model categories
Noel, Justin
The $T$--algebra spectral sequence: Comparisons and applications
Nogueira, João
The number of strings on essential tangle decompositions of a knot can be unbounded
Fiber surfaces from alternating states
Noohi, Behrang
Fundamental groups of topological stacks with slice property
Nosaka, Takefumi
4-fold symmetric quandle invariants of 3-manifolds
On third homologies of groups and of quandles via the Dijkgraaf--Witten invariant and Inoue--Kabaya map
Notbohm, Dietrich
On Davis--Januszkiewicz homotopy types I; formality and rationalisation
On Davis-Januszkiewicz homotopy types II: completion and globalisation
Nouh, Mohamed
The minimal genus problem in CP2#CP2
Novak, Chris
Continuous interval exchange actions
Nowak, Piotr
A homological characterization of topological amenability
Nowik, Tahl
The Distribution of Knots in the Petaluma Model
Nuchi, Haggai
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Fiberwise homogeneous geodesic foliations of hyperbolic and Euclidean 3-spaces
Germs of fibrations of spheres by great circles always extend to the whole sphere
Nuiten, Joost
Minimal fibrations of dendroidal sets